# SDR ASAA0955551

- Difficulty date: May 7, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 8,367 hours, 2,463 cycles
- Engine: Cfmint CFM567B27
- Engine time: 1,411 hours, 397 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 1,411 hours, 397 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ECM DATA SHOWS LOWER THAN NORMAL EGT MARGIN ON THE NR 2 ENGINE.  GROUNDED YES.  ACCOMPLISHED CLEANING ENGINE GAS PATH REF MM 72-00-00-100-803-F00 NR 2 ENGINE.
